On the large deflections of non-prismatic cantilevers with a finite depth

Baker G. (1993) On the large deflections of non-prismatic cantilevers with a finite depth. Computers and Structures, 46 2: 365-370. doi:10.1016/0045-7949(93)90201-N


Author Baker G.
Title On the large deflections of non-prismatic cantilevers with a finite depth
Journal name Computers and Structures   Check publisher's open access policy
ISSN 0045-7949
Publication date 1993-01-17
Sub-type Article (original research)
DOI 10.1016/0045-7949(93)90201-N
Volume 46
Issue 2
Start page 365
End page 370
Total pages 6
Subject 1706 Computer Science Applications
2206 Computational Mechanics
Abstract The large deflection profiles of tapered cantilevers under arbitrarily distributed loads are obtained through a weighted residual solution of the governing Bernoulli-Euler equation. The effect of a finite depth on deflections is studied for the range of beam geometries over which Bernoulli-Euler equation is applicable. Results are given for a variety of load shapes and geometries.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 16:54:00 EST by System User